# SDR CALA2025100609653

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N77525
- Make and model: Boeing 737824
- Aircraft serial: 31659
- Aircraft time: 47,407 hours, 16,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M1695 FAILS OPERATIONAL CHECK.  REMOVED AND INSTALLED NEW BATETERY PACK M1695, OPS CHECK GOOD. IAW B-737 AMM 33-51-06-960-80.   NO FURTHER ACTION REQUIRED
